# SDR P5CA2022011800004

- Difficulty date: January 17, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,063 hours
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: 4052508960
- Part serial: 40043179
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RIGHT FMC FAILURE AFTER DEPARTURE, DUAL FMC FAILURE ENROUTE.( REMOVED AND REPLACED RT FMC PERFORMED SOFTWARE CROSSLOAD & CONFIG CHECK , PERFORMED GROUND TESTS THROUGH CMC ALL TESTS PASSED PER AMM 34-61-01   34-61-00-472-105   34-61-000-752-101 )
